# SDR USAABB99030

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Compt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SFO-PIT - FLT 96 - ABOUT 1 HOUR AFTER TAKEOFF THE APU HAD AN AUTO SHUTDOWN ALONG WITH THE FAULT LIGHT ILLUMINATING AND THE EICAS MESSAGE APU FAULT LIGHT DISPLAYED.  DUE TO ONE ENGINE DRIVEN GENERATOR ALREADY ON MEL THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE PERFORMED A BITE CHECK OF THE APU ECU, NO MESSAGE OR FAULTS WERE NOTED.  THE APU WAS STARTED AND RUN FOR 4 HOURS WITH NO AUTO SHUT DOWN.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
